Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Child suffering from high fever, headache and stomach ache. Widal test done. Treatment?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
my son is 10 years old and is sufering from high fever, headache and stomach ache. His widal test , serum report is S typhi O - 1:20 , H - 1.80 , AH - 1:20 and BH - 1:20 . So what treatment is recommended.
Posted Sat, 23 Mar 2013 in Child Health
Answered by Dr. E Venkata Ramana 55 minutes later
Thank you for your query on Healthcare Magic,
Before giving you advise, I need some information related to his fever.
What is the duration of fever
Is child having cold, cough, or throat pain?
Is child having vomitings or loose motions?
Is there burning micturition or frequency of urination?
I need the information to know the focus of infection causing the fever.
The widal test is negetive and not suggestive of typhoid fever.
For fever and headache, you can give paracetamol in prescribed dosage (depends on child weight) every 6th or 8 th hourly depending on the presence of fever or headache.
If there is high grade fever, you can do tepid sponging of the whole body with XXXXXXX warm water till the temperature decreases.
Give plenty of oral fluids to maintain hydration.
Soft diet and proper rest is advised.
Consult your Pediatrician for the examination of your son and to advise specific treatment.
Hope I have answered your query, and kindly furnish the information I have asked in the follow up query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor